Q. My stomach feels bloated and heavy after food. Please suggest me some medicines.

Answered by
Dr. Mian Shah Yousaf
and medically reviewed by Dr. Preetha J
This is a premium question & answer published on Nov 12, 2020

Hi doctor,

I am having a gastric problem for the last seven years. The gastric problem means the stomach feels bloated and heavy after having some food items. I have developed lactose intolerance for the previous five years, and having any milk product causes gastric instantly. The same also happens taking oily foods at home or in hotels. I sometimes have gastric after taking other foods randomly. I feel earlier it was occasionally happening but gradually being more frequent.

I work from home and have to sit seven to eight hours daily with the computer. I usually sleep around 2 to 3 AM and wakes up 9 to 10 AM. I have black tea with ginger after breakfast, black coffee or tea without milk in the afternoon, and hot water with black pepper after dinner. I have breakfast at 10.30 AM, launch at 1.30 PM, snacks at 7.30 PM, dinner at 10 PM, and sometimes light snacks at 2 AM.

I take medicines like Eno and Pan-D each time it feels bloated. After taking medication, when the gas passes from behind, the stomach feels relaxed. I had daily gastric episodes two to three times in the last year. I took Pan-D daily morning on an empty stomach for 10 to 12 days to cure those gastric episodes, and I again have another daily gastric attack for the last 15 days. This time I feel bloating or gastric reflux in the stomach after having lunch, the gastric remains throughout the afternoon and evening. I have to take Eno to release the gas in the stomach. These are some queries I need your help with. What is the exact cause of my gastric problem, and which medicine will you suggest to cure this gastric episode? Why do I have such frequent daily gastric episodes? Is there any medicine or natural ways that I should take regularly? Are there any side effects of medicines like Eno, Pan-D with frequent use?

I am looking forward to your reply. Thank you.

#

Hello,

Welcome to icliniq.com.

I reviewed all your details (attachment removed to protect patient identity). Thanks for providing history in great detail.

I am going to answers your queries one by one.

1. This is called Dyspepsia in medical terms. I will say a sensitive stomach.

2. Kindly follow the following medicines for the management.

3. Your stomach is sensitive as compared to other peoples; that is why getting more episodes.

4. Yes, there are medicines that I am prescribing you, but at the same time, you need some testing as well.

5. These medicines are completely safe even with long term use.


Investigations to be done:

Stool for Helicobacter pylori antigen.
TSH (thyroid-stimulating hormone).
CBC (complete blood count).

Probable diagnosis:

Dyspepsia.

Treatment plan:

1. Tablet Rifaximin 550 mg morning and night for ten days.
2. Tablet Levosulpiride 25 mg thrice daily before meals for 15 days.

Preventive measures:

Avoid milk.
Try to have some exercise for about one hour daily.
Avoid smoking and alcohol.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have poor digestion, bad appetite, and feel nauseous. Please help.

Query: Hello doctor, I am a 35 year old male, and I am 155 cm tall and weigh 36 kg. I feel that my digestion is very slow from the past 13 years. I am often constipated, and my appetite is bad. I feel nauseous, burp a lot, and find it hard to digest sweet. I tried taking Rabeprazole and enzymes for this pr...  Read Full »

Can erythematous gastritis progress to stomach cancer?

Query: Hi doctor, Four months back, I had issues of stomach bloating and frequent bowel movement. My DP did an endoscopy and found out the I had erythematous gastritis. He had prescribed medicine for one month. The issue of stomach bloating and frequent bowel movement issue got resolved. But now and then ...  Read Full »

Please suggest safe painkillers for toothache.

Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching....  Read Full »

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
Does CD marker help in identification of blood cancer?
Hi doctor, I am a 25-year-old male suffering from joint pain and pain in the knees. I also have nausea, vomiting, gynec...  Read more»
I suddenly got fainted and woked up with bruising in eyes. Why?
Hi doctor,I am 28 years old with normal weight and following a vegetarian diet. Last month, I fainted at home and my fri...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.